Tokyo Journal of Mathematics

Complex Multiplication Formulae for Hyperelliptic Curves of Genus Three

Yoshihiro ÔNISHI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 21, Number 2 (1998), 381-431.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270041822

Digital Object Identifier
doi:10.3836/tjm/1270041822

Mathematical Reviews number (MathSciNet)
MR1663594

Zentralblatt MATH identifier
1016.11019

Citation

ÔNISHI, Yoshihiro. Complex Multiplication Formulae for Hyperelliptic Curves of Genus Three. Tokyo J. Math. 21 (1998), no. 2, 381--431. doi:10.3836/tjm/1270041822. https://projecteuclid.org/euclid.tjm/1270041822


Export citation